Stress distribution in a composite material with a row of antiphase periodically curved fibers


Akbarov S. , Kosker R. , Ucan Y.

INTERNATIONAL APPLIED MECHANICS, vol.42, no.4, pp.486-493, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1007/s10778-006-0106-z
  • Title of Journal : INTERNATIONAL APPLIED MECHANICS
  • Page Numbers: pp.486-493

Abstract

The stress distribution in an infinite matrix containing a row of antiphase periodically curved fibers is studied using the piecewise-homogeneous body model and the exact three-dimensional equations of elasticity theory for anisotropic bodies. It is assumed that the midlines of the fibers are located in the same plane and the materials of the fibers are the same. Numerical results are presented for the case where the materials of the fibers and matrix are isotropic and homogeneous.